Dear Delia, I'm sorry to hear you are struggling.
Alto is very right - you are changing drugs and dosages too much.
There is a delayed reaction to the drugs. They aren't just like aspirin, they change your brain. I have a dear friend who is a doctor, and when Prozac first came out, we were both depressed and tried it. We agreed on the image - it felt like G-d had put a giant finger in my brain and wiggled it around. The hardest part comes when you pull the finger out (go off the drug) and then there is a hole in your head where G-d's finger used to be. It's very dangerous to switch drugs like you've been doing.
Please see: Rhi's description of healing the brain
Also, maybe you will be helped by: Withdrawal Dialogues - cartoons to encourage you
It takes at least 3 weeks to change your neurons. Sometimes, when you've been on the drugs for a long time, as you have, you can get delayed responses - 3 months, 6 months, a year or more after changes. Quitting a drug can cause this delayed reaction - starting a drug can too. ANY changes you make in your drugs can affect your life 3 or 6 months or more into the future.
While you may have had sensitivity and fear since childhood - much of your anxiety may be from the changes in your drugs over the years. How old were you when you were first put on the drugs?
Please stop changing your doses. Please don't go off "cold turkey."
Stick with the mirtazapine and resperidone and learn to cope without the clonazepam, which is highly addicting, and will only make your anxiety worse.
The drugs you take can make you sensitive to the very thing you are afraid of. An anti-anxiety drug (like clonazepam) can make you more sensitive to anxiety - so that when you come "down" from the drug, you can be 2x, 3x, 5x more anxious than if you didn't take it.
Besides, my schedule is a shift of 24 H continously with two days off afterwards.
Oh you poor thing! This is inhumane! Your poor body clock doesn't know whether you are coming or going, asleep or awake! I have no idea how to make this schedule healthier, do you?
Now I see why you were taking pills every 3rd day - just to cope with the long shift. But by the time you had 2 days off, your poor body was going crazy from withdrawals, too!
I understand what you are saying about therapists, but I do believe you need some kind of support or help. Who is in your life? Do you live around your parents? Have brothers, sisters, friends to talk to? There is a saying: sometimes you have to kiss a lot of frogs to find the prince - sometimes you have to try a lot of different things to find someone who understands and can help you. Maybe it would be someone at a church, or a support group? Maybe you would be helped by volunteering to help others less fortunate? Or maybe you need to keep trying different counselors until you find something that works for you.
Please keep listening to Claire Weekes. She has a lot of stuff on the web for you to listen to and read. She is very wise, and kind, and understands how to live through the worst of anxiety.
Maybe this one will help you, too: Tolle - Get Rid of Fear and Anxiety
Please take care and let us know how you are going?
"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna
Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.
My suggestions are not medical advice, you are in charge of your own medical choices.
A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia. CT Seroquel 25 mg some time in 2013. Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine). Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 - Feb 2016 = GONE (10 years on Lithium). Many mistakes in dry cutting dosages were made.
Currently Lithium Orotate 1.67 mg only. I will re-evaluate this supplement in 2017.
I have been psych drug FREE since 1 Feb 2016!